Publicacions de la Secció de Matemàtiques

Publicacions de la Secció de Matemàtiques 9 records found  Search took 0.00 seconds. 
1.
11 p, 200.3 KB Algebra de las funciones holomorfas sobre el disco prolongables por continuidad junto con sus derivadas en un punto segun compactos no tangenciales / Ortega Aramburu, Joaquín Ma. (Universitat Autònoma de Barcelona. Secció de Matemàtiques)
We characterize the closed ideals of the locally convex algebra of analytic functions in the unit disc whose derivatives have a nontangential limit in a point of the boundary . A theorem about spectral synthesis in this algebra is also proved . [...]
1983 - 10.5565/PUBLMAT_27283_01
Publicacions de la Secció de Matemàtiques, V. 27 n. 2 (1983) p. 5-15  
2.
7 p, 133.4 KB Generalitzacions per automorfos dels grups nilpotents / Martín Salvador, Pilar (Universitat de València. Departament d'Algebra i Fonaments)
1983 - 10.5565/PUBLMAT_27283_02
Publicacions de la Secció de Matemàtiques, V. 27 n. 2 (1983) p. 17-23  
3.
7 p, 125.4 KB Reflexividad y autodualidad en espacios valuados / Bayod, José M. (Universidad de Santander) ; Martínez Maurica, J. (Universidad de Santander)
1983 - 10.5565/PUBLMAT_27283_03
Publicacions de la Secció de Matemàtiques, V. 27 n. 2 (1983) p. 25-31  
4.
7 p, 124.6 KB Sobre los subgrupos F-prefrattini de un grupo finito resoluble / Fernández-Ferreiros Erviti, Ma Pilar (Universidad de Santander. Departamento de Geometría y Topología)
1983 - 10.5565/PUBLMAT_27283_04
Publicacions de la Secció de Matemàtiques, V. 27 n. 2 (1983) p. 33-39  
5.
17 p, 229.3 KB Sobre filtros estables de gabriel VII (algunas relaciones entre teorías de torsión en A-mod y teorías de torsión en mod-A) / Ríos Montes, José (Area de la Investigación Científica(Mèxic))
1983 - 10.5565/PUBLMAT_27283_05
Publicacions de la Secció de Matemàtiques, V. 27 n. 2 (1983) p. 41-57  
6.
12 p, 200.3 KB Una propiedad tauberiana en álgebras tensoriales con semigrupos analíticos / Galé, José E. (Universidad de Zaragoza. Departamento de Teoría de Funciones)
1983 - 10.5565/PUBLMAT_27283_06
Publicacions de la Secció de Matemàtiques, V. 27 n. 2 (1983) p. 59-70  
7.
10 p, 121.5 KB Best approximation in metric spaces / Narang, T. D. (Guru Nanak Dev University. Deparmento of Mathematics. (India))
1983 - 10.5565/PUBLMAT_27283_07
Publicacions de la Secció de Matemàtiques, V. 27 n. 2 (1983) p. 71-80  
8.
28 p, 354.0 KB Estimates for some square functions of littlewood-paley type / Rubio de Francia, José L. (Universidad Autónoma de Madrid. División de Matemáticas)
1983 - 10.5565/PUBLMAT_27283_08
Publicacions de la Secció de Matemàtiques, V. 27 n. 2 (1983) p. 81-108  
9.
20 p, 363.3 KB A note on projective foliations / Vaisman, Izu (University of Haifa. Department of Mathematics (Israel))
1983 - 10.5565/PUBLMAT_27283_09
Publicacions de la Secció de Matemàtiques, V. 27 n. 2 (1983) p. 109-128  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.